The days after…

“Man With Crossed Fingers” by artur84

I took the lower dose one day and forgot the next, taking the high dose again. And I felt it. My nervous system was itchy. The wart and boil felt like they were getting worse. So much for toggling! I’m staying at the lower dose. It’s only 10K lower but makes a big difference to me.

I ‘carry’ the ms on my left side. That’s where I felt the dose was too high. The weakness, drop foot, and hug are all worse on the left when they are bothering me. Some people carry ms above or below the waist and can’t walk. My bad side is the left.

Am I sleeping more? Hard to tell as I still go to bed early and wake up early and sometimes take a long nap. Same, I think.

We’re off to breakfast. Have a good day.

 

 

Categories: Multiple sclerosis
This post was written by , posted on January 28, 2017 Saturday at 7:51 am
  • Kit Minden says:

    Everything I take – I have to watch the level and start low. Anything can induce weakness. MS loves it when we give it a chance to attack! 🙂

    • Kate says:

      I should do it the way you do, Kit, but I’m impatient. I want it NOW!! I’m very in touch with my body and know immediately if something is off. Still muddling through.

Leave a Reply

Your email address will not be published. Required fields are marked *